Exponential Convergence for a Periodically Driven Semilinear Heat Equation
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 271-284
@article{AIHPC_2009__26_1_271_0,
     author = {Zygouras, Nikos},
     title = {Exponential Convergence for a Periodically Driven Semilinear Heat Equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {1},
     year = {2009},
     pages = {271-284},
     doi = {10.1016/j.anihpc.2008.01.003},
     zbl = {1177.35118},
     mrnumber = {2483822},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_1_271_0}
}
Zygouras, Nikos. Exponential Convergence for a Periodically Driven Semilinear Heat Equation. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 271-284. doi : 10.1016/j.anihpc.2008.01.003. http://www.numdam.org/item/AIHPC_2009__26_1_271_0/

[1] Bass R. F., Diffusions and Elliptic Operators, Probability and Its Applications (New York), Springer-Verlag, New York, 1998, xiv+232 pp. | MR 1483890 | Zbl 0914.60009

[2] Bensoussan A., Lions J.-L., Papanicolaou G., Asymptotic Analysis for Periodic Structures, North Holl. Comp., 1978. | MR 503330 | Zbl 0404.35001

[3] Durrett R., Stochastic Calculus. a Practical Introduction, Probability and Stochastics Series, CRC Press, Boca Raton, FL, 1996, x+341 pp. | MR 1398879 | Zbl 0856.60002

[4] Eckmann J.-P., Hairer M., Uniqueness of the Invariant Measure for a Stochastic PDE Driven by Degenerate Noise, Comm. Math. Phys. 219 (3) (2001) 523-565. | MR 1838749 | Zbl 0983.60058

[5] Hairer M., Mattingly J. C., Pardoux E., Malliavin Calculus for Highly Degenerate 2D Stochastic Navier-Stokes Equations, C. R. Math. Acad. Sci. Paris, Ser. I 339 (11) (2004) 793-796. | MR 2110383 | Zbl 1059.60074

[6] Pao C. V., Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992. | MR 1212084 | Zbl 0777.35001

[7] Sznitman A.-S., Topics in Propagation of Chaos, in: École D'Été De Probabilités De Saint-Flour XIX-1989, Lecture Notes in Math., vol. 1464, Springer, Berlin, 1991, pp. 165-251. | MR 1108185 | Zbl 0732.60114